# SDR 05FDEA02500

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN BOLT HOLES AT BS 360, STR 26 LT TO EXCEED THE TOLERANCES ALLOWED BY FEDEX SR27-53-021.  REMOVED CORROSION FROM BOLT HOLES AT BS 360, STR 26L AND REPAIRED PER EA 7-5310-  91340.
